# SDR AALA20111225LGA01

- Difficulty date: December 24, 2011
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 38,093 hours, 15,500 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

INFLIGHT.  CREW REPORTED ON INITIAL CLIMBOUT, INTERMITTENT WARNING HORN WENT OFF.  GEAR AND FLAPS WERE UP.  NO LIGHTS.  PULLED AURAL WARNING CIRCIT BREAKER TO SILENCE HORN.  FLIGHT DIVERTED, LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED S1050 GROUND SPOILER PROXIMITY SENSOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
